# SDR DXTA2010061504123

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600617
- Aircraft time: 5,567 hours, 4,449 cycles
- Engine: Pwa PW535A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE LT MAIN "DOWN AND LOCKED" LIGHT WOULD NOT ILLUMINATE.  R & R BULB ON LT GEAR DOWN LOCK ANNUNCIATOR. PERFORMED LANDING GEAR FUNCTIONAL CHECK AND FULL HYD SYS BLEED.  SYS CHECKS GOOD. SERVICED GEAR BOTTLE AS REQUIRED.  ALL WORK DONE IAW MM 32-01-00.
